uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the Equivalence Problem for Toric Contact Structures on S-3-Bundles Over S-2
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2014 (English)In: Pacific Journal of Mathematics, ISSN 0030-8730, E-ISSN 1945-5844, Vol. 267, no 2, 277-340 p.Article in journal (Refereed) Published
Abstract [en]

We study the contact equivalence problem for toric contact structures on S-3-bundles over S-2. That is, given two toric contact structures, one can ask the question: when are they equivalent as contact structures while inequivalent as toric contact structures? In general this appears to be a difficult problem. To show that two toric contact structures with the same first Chern class are contact inequivalent, we use Morse-Bott contact homology. To find inequivalent toric contact structures that are contact equivalent, we show that the corresponding 3-tori belong to distinct conjugacy classes in the contacto-morphism group. We treat a subclass of contact structures which includes the Sasaki-Einstein contact structures Y-p,Y-q studied by physicists with the anti-de Sitter/conformal field theory conjecture. In this case we give a complete solution to the contact equivalence problem by showing that Y-p,Y-q and Y-p',Y-q' are inequivalent as contact structures if and only if p not equal p'.

Place, publisher, year, edition, pages
2014. Vol. 267, no 2, 277-340 p.
Keyword [en]
toric contact geometry, equivalent contact structures, orbifold Hirzebruch surface, contact homology, extremal Sasakian structures
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-229535DOI: 10.2140/pjm.2014.267.277ISI: 000338426900002OAI: oai:DiVA.org:uu-229535DiVA: diva2:737101
Available from: 2014-08-11 Created: 2014-08-11 Last updated: 2017-12-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Department of Mathematics
In the same journal
Pacific Journal of Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 376 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf